MathSciNet Relay Station
MathSciNet bibliographic data
MR1975141 52C22 (05B45 51M20)
Dolbilin, N. P.; Makarov, V. S. An extension theorem in the theory of regular tilings and its applications. (Russian) Tr. Mat. Inst. Steklova 239 (2002), Diskret. Geom. i Geom. Chisel, 146--169; translation in Proc. Steklov Inst. Math. 2002, no. 4(239), 136–158
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement